Hail, Barron
- When
- June 11, 7:00 PM CST
- Where
- Barron County, Brill
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 45.600, -91.667
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 11, 1:40 PM CST, 5 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 240 PM CDT FRI JUN 11 2004 .DISCUSSION...MAIN SWATH OF LOW CLOUDS FROM WEST CNTRL MN INTO WC WISC. AREAS FROM MOX TO MSP AND POINTS SWD ARE MAINLY SCT-BKN WITH ENOUGH INSOLATION TO START FIRING STORMS. EXCELLENT CORRELATION OF SFC OBS AND VISIBLE IMAGERY BOTH NICELY SHOWING LOCATION OF WARM FRONT A LITTLE NORTH OF FORT DODGE AT 19Z. SAID FRONT HAS BEEN MOVING NWD ABOUT 30 MPH AND THE FIRST SVR WX REPORTS HAVE COME IN TO FSD CWA. EXPECT A BUSY AFTERNOON AND EVENING AS WARM FRONT LIFTS INTO SRN MN. SUSPECT IT WILL REACH RWF/FBL LINE EARLY EVENING. 18Z KMPX SOUNDING SHOWS IT WILL BE A LITTLE WHILE BEFORE SVR STORMS CAN DEVELOP INTO THE METRO. HAVE BEEN MULLING A FLOOD WATCH AND PER COORD WITH ARX...WILL DO SO. MID LEVEL WEAKENESS IN WINDS SUGGESTS STORMS MAY BACKBUILD AND WITH SUCH HIGH WATER CONTENT...THINK IT WISE TO GO WITH WATCH OVER RAIN SOAKED SC/SE MN. REST OF FORECAST PACKAGE LARGELY UNCHANGED. SOME HINT THAT TROF COMING FROM NW MAY RESULT IN POP UP SHOWERS SUNDAY AFTERNOON. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...FLOOD WATCH TONIGHT SC AND SE MN. WI...NONE. && KRAUSE NOTE...THE AWIPS IDENTIFIER FOR THE AREA FORECAST DISCUSSION ISSUED BY THE NWS TWIN CITIES/CHANHASSEN WILL CHANGE FROM AFDMSP TO AFDMPX EFFECTIVE AT 1200 UTC ON JUN 15 2004...WEATHER PERMITTING. THE WMO HEADER FOR THIS PRODUCT WILL REMAIN FXUS63 KMPX.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 522 AM CDT FRI JUN 11 2004 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-121100- ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA- DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI- KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER- MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD- RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE- STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 522 AM CDT FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING. IN ADDITION TO LARGE HAIL...ISOLATED TORNADOES ARE POSSIBLE DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. ALSO...PONDING OF WATER AND RISING STREAM LEVELS COULD OCCUR IF THE RAINS PERSIST FOR MORE THAN A SHORT PERIOD OF TIME. THIS POSSIBILITY OF DANGEROUS WEATHER THIS AFTERNOON AND THIS EVENING...IS DUE TO A COLD FRONT MOVING EAST INTO MINNESOTA...WHILE A WARM FRONT PUSHES NORTH INTO SOUTHERN MINNESOTA. THE SEVERITY OF THE THUNDERSTORMS WILL...IN LARGE PART... DEPEND UPON HOW MUCH SUNSHINE IS ABLE TO BREAK THROUGH THE CLOUDS... AND CAUSE SUFFICIENT HEATING TO DESTABILIZE THE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY WELL BE NEEDED THIS AFTERNOON INTO TONIGHT. NAISTAT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL VESTA 44.51N 95.41W
06/11/2004 0.88 INCH REDWOOD MN TRAINED SPOTTER
ACCOMPANIED BY HEAVY DOWNPOUR
&&
BVSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
331 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 15 W REDWOOD FALLS 44.54N 95.42W
06/11/2004 0.75 INCH REDWOOD MN TRAINED SPOTTER
&&
BVSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
355 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG 7 S OLIVIA 44.67N 95.00W
06/11/2004 RENVILLE MN TRAINED SPOTTER
FEW TREES DOWN
&&
BVSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
455 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0448 PM TORNADO 3 W EASTON 43.77N 93.96W
06/11/2004 FARIBAULT MN LAW ENFORCEMENT
&&
KRAUSEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 PM CDT FRI JUN 11 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL LAKE ELMO 45.00N 92.91W
06/11/2004 0.75 INCH WASHINGTON MN TRAINED SPOTTER
LONG FLAT SHAPE
&&
BVSThe Duluth radar (KDLH), 144 km away, was scanning. The volume nearest the first event began at 00:59 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2004Every state in 2004This day in weather historyWarnings in Wisconsin, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5405516.